# SDR CALA2023033100928

- Difficulty date: March 29, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N69813
- Make and model: Boeing 737-900ER
- Aircraft serial: 43531
- Aircraft time: 28,903 hours, 10,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A521311
- Condition: Damaged
- Location: Sta 270
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) STA 270 LATERAL INTERCOSTAL FWD SIDE HAS A DAMAGE D FASTENER HOLE.  TRANSCRIBED FROM HAECO GSO NRC# 9288514 STA 270 LATERAL INTERCOSTAL REPAIRED IAW UAL EC/RA 5315-01188 RE V IR.  HAECO GSO MECH V900579 INSP QC401
